Alert archive / New York / Wind Chill Advisories in 2017
Wind Chill Advisory 3, NWS Albany, NY
NWS Albany, NY issued this wind chill advisory at Mar 4, 2017, 3:26 PM EST for 4 states. It took effect at Mar 4, 2017, 10:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2017, 3:26 PM EST (20:26 UTC)
- In effect from
- Mar 4, 2017, 10:00 PM EST
- Expired
- Mar 5, 2017, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 20 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077 WWUS41 KALY 042026 WSWALY URGENT - WINTER WEATHER MESSAGE National Weather Service Albany NY 326 PM EST Sat Mar 4 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061- 063-066-082-083-VTZ013-014-050400- /O.NEW.KALY.WC.Y.0003.170305T0300Z-170305T1400Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Northern Fulton-Southeast Warren-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 326 PM EST Sat Mar 4 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST SUNDAY... The National Weather Service in Albany has issued a Wind Chill Advisory, which is in effect from 10 PM this evening to 9 AM EST Sunday. * LOCATIONS...western and southern Adirondacks, Lake George region, western and central Mohawk Valley, Schoharie Valley, eastern Catskills, Taconics, Berkshires, northwestern Connecticut and the southern Green Mountains. * HAZARD TYPES...Dangerously cold wind chills. * Wind Chill Readings...as low as 15 to 25 below zero. * TIMING...late this evening into Sunday morning. * IMPACTS...Frostbite possible on exposed skin. * Winds...Northwest 10 to 15 mph decreasing to 5 to 10 mph. * Temperatures...dropping below zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
4 follow-up statements
962 WWUS41 KALY 042052 CCA WSWALY URGENT - WINTER WEATHER MESSAGE...CORRECTED National Weather Service Albany NY 352 PM EST Sat Mar 4 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061- 063-066-082-083-VTZ013-014-050900- /O.COR.KALY.WC.Y.0003.170305T0300Z-170305T1400Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Northern Fulton-Southeast Warren-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 352 PM EST Sat Mar 4 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST SUNDAY... The National Weather Service in Albany has issued a Wind Chill Advisory, which is in effect from 10 PM this evening to 9 AM EST Sunday. * LOCATIONS...western and southern Adirondacks, Lake George Saratoga region, western and central Mohawk Valley, Schoharie Valley, eastern Catskills, Taconics, Berkshires, northwestern Connecticut and the southern Green Mountains. * HAZARD TYPES...Dangerously cold wind chills. * Wind Chill Readings...as low as 15 to 25 below zero. * TIMING...late this evening into Sunday morning. * IMPACTS...Frostbite possible on exposed skin. * Winds...Northwest 10 to 15 mph decreasing to 5 to 10 mph. * Temperatures...dropping below zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
194 WWUS41 KALY 050301 WSWALY URGENT - WINTER WEATHER MESSAGE National Weather Service Albany NY 1001 PM EST Sat Mar 4 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061- 063-066-082-083-VTZ013-014-051400- /O.CON.KALY.WC.Y.0003.000000T0000Z-170305T1400Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Northern Fulton-Southeast Warren-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 1001 PM EST Sat Mar 4 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... * LOCATIONS...western and southern Adirondacks, Lake George Saratoga region, western and central Mohawk Valley, Schoharie Valley, eastern Catskills, Taconics, Berkshires, northwestern Connecticut and the southern Green Mountains. * HAZARD TYPES...Dangerously cold wind chills. * Wind Chill Readings...As low as 15 to 25 degrees below zero. * TIMING...Overnight into Sunday morning. * IMPACTS...Frostbite possible on exposed skin. * Winds...Northwest 10 to 15 mph with gusts up to 25 mph. * Temperatures...Falling to zero to 15 degrees below zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
058 WWUS41 KALY 050916 WSWALY URGENT - WINTER WEATHER MESSAGE National Weather Service Albany NY 416 AM EST Sun Mar 5 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061- 063-066-082-083-VTZ013-014-051400- /O.CON.KALY.WC.Y.0003.000000T0000Z-170305T1400Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Northern Fulton-Southeast Warren-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 416 AM EST Sun Mar 5 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...western and southern Adirondacks, Lake George Saratoga region, western and central Mohawk Valley, Schoharie Valley, eastern Catskills, Taconics, Berkshires, northwestern Connecticut and the southern Green Mountains. * HAZARD TYPES...Dangerously cold wind chills. * Wind Chill Readings...As low as 15 to 25 degrees below zero. * TIMING...Through 9 AM this morning. * IMPACTS...Frostbite possible on exposed skin. * Winds...Northwest 10 to 15 mph with gusts up to 25 mph. * Temperatures...Zero to 15 degrees below zero early this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
351 WWUS41 KALY 051402 WSWALY URGENT - WINTER WEATHER MESSAGE National Weather Service Albany NY 902 AM EST Sun Mar 5 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061- 063-066-082-083-VTZ013-014-051515- /O.EXP.KALY.WC.Y.0003.000000T0000Z-170305T1400Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Northern Fulton-Southeast Warren-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 902 AM EST Sun Mar 5 2017 ...WIND CHILL ADVISORY HAS EXPIRED... Wind chills have warmed to above 15 below zero and will continue to warm through the day. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Mar 4, 1:09 PM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 4, 1:09 PM EST, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Albany NY 109 PM EST Sat Mar 4 2017 .SYNOPSIS... Cold temperatures and gusty winds will continue today, despite mostly sunny skies, as high pressure builds into the region. Dry conditions with below normal temperatures will continue through Sunday. Milder temperatures are expected for early next week, along with clouds and some rain showers ahead of a frontal system approaching from the west. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A strong upper level disturbance is moving off to east with ridging building in from the west. Cloud cover is decreasing however winds remain brisk and gusty as the pressure gradient remains rather tight and we have deep mixing. Well below normal temperatures today, 20-25 degrees below, with a wide range in the single digits across portions of the Adirondacks up to mid and upper 20s in the mid Hudson Valley. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... Wind chill headlines are likely for tonight into Sunday morning. Tonight, as high pressure approaches from the west, brisk winds this evening should gradually decrease from NW to SE after midnight. With a very cold and dry air mass in place, along with clear skies, there is the potential for temps to drop rapidly late tonight, assuming winds decrease. There remains uncertainty just how quickly these winds will decrease, and thus if additional wind chill headlines may be needed for tonight into early Sunday morning. At this time, have held off on any additional headlines due to this existing uncertainty, but subsequent updates may need to issue some, mainly for higher elevations of the Adirondacks, Catskills, Berkshires/southern Greens, and perhaps the Litchfield Hills, where wind may persist longest. Otherwise, expect min temps to drop into the -5 to -15 range for most areas north of the Mohawk River, and generally between 5 above and 5 below to the south. Sunday, bright sunshine may mix with and/or fade behind some high clouds in the afternoon. Otherwise, winds should be much lighter than today, so despite only slightly warmer afternoon highs reaching the mid 20s to lower 30s in valleys, and teens for most higher elevations, it should feel a little warmer than today. Sunday night-Monday night, a couple of surges of low/mid level warm advection will commence. The initial surge approaches for late Sunday night/early Monday, mainly producing areas of mid level clouds. There could be a few flurries across far NW areas late at night, but deep dry air beneath the cloud layer may prevent this from reaching the sfc. A stronger surge, along with deeper moisture, will approach Monday night. This second surge should be mainly in the form of rain showers, although pockets of freezing rain/sleet could occur across some northern areas. As for temps, depending on how many breaks in the clouds occur Sun nt, temps could quickly decouple in some areas into the single digits/lower teens before rising back into the teens and 20s when clouds pass through. Monday should be milder, with highs reaching the mid 30s to lower 40s. Monday night, temps should mainly fall into the 30s, mainly from wet bulb processes. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The long term period looks very active as several clipper type systems and their associated frontal boundaries will be impacting the region. Tuesday through Wednesday...A pair of cold fronts cross the region with fairly widespread precipitation through the period. Expect temperatures to be fairly mild through the period as colder air does not funnel into the region until the second cold front has passed. Highs on Tuesday will be in the mid 40s to mid 50s with lows Tuesday night in the upper 20s to lower 40s and highs on Wednesday in the upper 30s to mid 50s. Wednesday night and Thursday...Another low pressure system will be approaching from the Great Lakes region bringing more precipitation to the region. This time there may be some snowfall accumulations especially across northern areas as temperatures will have dropped behind the second cold front. Lows Wednesday night are expected to be in the upper teens to lower 30s with highs on Thursday in the upper 20s to mid 40s. Thursday night and Friday...A frontal boundary will stall across the region with a chance of snow showers mainly across the mountains and across the northern half of the forecast area. Lows Thursday night will be in the mid teens to upper 20s. Friday will have highs in the upper 20s to mid 40s. Overall expect temperatures and precipitation to average above normal through the long term period. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... VFR conditions are expected at the TAF sites through the end of the TAF period ending at 18Z Sunday. Other than a few clouds from time to time, the sky should remain nearly clear through the TAF period. Winds will be gusty from the northwest this afternoon at 15 to 25 Kt with some gusts around 35 Kt. Winds will decrease this evening to 7 to 12 kts, then increase again Sunday morning to 10 to 15 Kt. Outlook... Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. Monday Night: Moderate Operational Impact. Chance of SHRA. Tuesday: Moderate Operational Impact. Likely SHRA. Tuesday Night: High Operational Impact. Likely SHRA. Wednesday: Moderate Operational Impact. Chance of SHRA. Wednesday Night: Low Operational Impact. Slight Chance of SHRA...SHSN. Thursday: No Operational Impact. NO SIG WX. && .HYDROLOGY... No widespread hydro problems are expected over the next several days. With very cold temperatures building in and lasting through the weekend, runoff will decrease considerably. Ice formation will be possible again this weekend, especially on more stagnant and shallow bodies of water. Temperatures will moderate back to above normal levels early next week, with next chance of precip expected to arrive Monday night into Wednesday as a warm front and cold front move through the region. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .EQUIPMENT... The temperature sensor at Glens Falls, KGFL, unrepresentative. A technician has been dispatched. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/JPV NEAR TERM...IAA/KL/NAS SHORT TERM...IAA/KL LONG TERM...11 AVIATION...NAS HYDROLOGY...KL/JPV EQUIPMENT...ALY Staff
Hazardous weather outlook, Mar 4, 9:23 AM EST, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 923 AM EST Sat Mar 4 2017 MAZ001-025-NYZ032-033-042-058-063-082-VTZ013-014-051200- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Northern Warren-Western Greene-Western Ulster-Northern Fulton- Bennington-Western Windham- 923 AM EST Sat Mar 4 2017 This Hazardous Weather Outlook is for the southern Adirondacks and eastern Catskills in east central New York, the Berkshires in western Massachusetts and the southern Green Mountains in Vermont. .DAY ONE...Today and Tonight. Wind chill values may reach advisory levels again late tonight into early Sunday morning. If this potential increases, then additional wind chill advisories will be issued. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind chill values may reach advisory levels again late tonight into early Sunday morning. If this potential increases, then additional wind chill advisories will be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ013-NYZ041-049-050-052-053-059-060-064>066-VTZ015-051200- Southern Litchfield-Northern Saratoga-Eastern Schenectady- Southern Saratoga-Eastern Albany-Western Rensselaer-Eastern Greene- Western Columbia-Eastern Ulster-Western Dutchess-Eastern Dutchess- Eastern Windham- 923 AM EST Sat Mar 4 2017 This Hazardous Weather Outlook is for southern Litchfield County in northwestern Connecticut, and for the Capital and Saratoga region and mid Hudson Valley of east central New York, and eastern Windham County in southern Vermont. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-NYZ038>040-043-047-048-051-054-061-083-084-051200- Northern Litchfield-Southern Herkimer-Southern Fulton-Montgomery- Northern Washington-Schoharie-Western Schenectady-Western Albany- Eastern Rensselaer-Eastern Columbia-Southeast Warren- Southern Washington- 923 AM EST Sat Mar 4 2017 This Hazardous Weather Outlook is for northern Litchfield County in northwestern Connecticut, and for the western Mohawk Valley, southern Adirondacks, Taconics, Schoharie County and northeast Catskills, and the Lake George region of eastern New York. .DAY ONE...Today and Tonight. Wind chill values may reach advisory levels late tonight into early Sunday morning. If this potential increases, then wind chill advisories will be issued. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind chill values may reach advisory levels late tonight into early Sunday morning. If this potential increases, then wind chill advisories will be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 7:45 PM EST | Special Weather Statement | ALY | Montgomery, Saratoga, Schenectady, Washington | 60 min |
| Mar 3, 9:23 PM EST | Special Weather Statement | ALY | Rensselaer | 67 min |
Nearby
Wind Chill Advisories in New York, 2017Wind Chill Advisories in Vermont, 2017Wind Chill Advisories in Connecticut, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.